# SDR QXEA9801295

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: XB86484
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY PATH LIGHTING COVER FOR 8D IS MISSING.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  (X)
